TBD

[3516] Über eine Stabilitätsfrage in der Theorie der Linearen Differentialgleichungen

A. Wiman Upsala

TBD mathscidoc:1701.33845

Acta Mathematica, 66, (1), 121-145, 1936.7
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 930 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3517] Correction

TBD mathscidoc:1701.33148

Acta Mathematica, 10, (1), 280-280, 1887.12
[ Download ] [ 2017-01-08 20:29:42 uploaded by actaadmin ] [ 929 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3518] Large gaps in point-coupled periodic systems of manifolds

Jochen Brning Pavel Exner Vladimir A Geyler

TBD mathscidoc:1910.43060

Journal of Physics A: Mathematical and General, 36, (17), 4875, 2003.4
[ Download ] [ 2019-10-20 12:35:16 uploaded by Pavel_Exner ] [ 929 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3519] Point interactions in a tube

Pavel Exner

TBD mathscidoc:1910.43125

CMS Conference Proceedings: A Volume in Honor of S Albeverio, 29, 165-74, 2000
[ Download ] [ 2019-10-20 13:07:24 uploaded by Pavel_Exner ] [ 929 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3520] Solvable models of resonances and decays

Pavel Exner

TBD mathscidoc:1910.43175

165-227, 2013
[ Download ] [ 2019-10-20 13:23:38 uploaded by Pavel_Exner ] [ 929 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved